Notice that other people have issues with a runny nose on bisoprolol just had my dosage increased and as well as runny nose also have developed sinusitis, anyone else have anything similar?
bisoprolol: Notice that other people... - British Heart Fou...
Interesting, I hadn't associated my sneezing and runny nose with Bisoprolol, it's so annoying !
I thought my runny nose and catarrh were due to hay fever. I hadn't considered the Bisoprolol.
My late husband was on Bisoprolol and was always grumbling about his runny nose, I did tell him it was probably one of his many meds causing it but I hadn't actually read through all the information leaflets to track down which one, now I have the same it makes sense. I also have really bad tinnitus which I suspect is the Bisoprolol as well.
I had freezing cold hands and feet and a constant dripping nose while on Bisoprolol. I got it changed to Carvedilol last summer and over the last winter was much better - hands still get a bit cold if I'm out walking on a windy day, but nose now OK and feet no longer cold. This time last year I was sitting at home with the central heating running 24 hours a day trying to get warm - horrid being cold all the time!
Yes runny nose eyes watering when chilly and very cold hands.
Nothing to sniff at. I've never associated it but now mentioned I have suffered from sniffles & sneezes on script for AFib since Nov. 🤔
Cold hands warm heart. 🙄
I never realised the link. I have had a runny nose since my bypass last July, and the cold hands and feet.
Yep, ever since prescribed back in April 2018, it's barely stopped running. Dose reduced to minimum 1.25 mg because it slowed my historically slow heart rate to below 40, but the runny nose persists. Just got used to it now, but really annoying.
Even more annoying is when trying to enjoy a meal and constant need to wipe nose!
Am on 10mg bisoprolol and yes I have the runny nose syndrome, but thought it was hayfever. My GP has also suggested that the running nose is irritating my vocal chords so I have a persistant cough, not the best thing to have at the moment 🙄
I had 3 stents put in at the beginning of April and yes, my nose hasn't stopped dripping! On top of it I have developed labyrinthitis. I have no idea if they can be related but it makes me really nauseous and dizzy. I think this is something that needs to be discussed with my doctor.
Yes, but I hadn't associated it with bisoprolol. My dose was increased recently and I have a runny nose and earache. Interesting.
Hi. Yes it does cause sneezing and a runny nose and ringing in your ears. I'm on 1.25 and 2.25 bisoprolol. Was told it is side effects. But it couldn't be changed because I need the medication to rhythm my heart. I do take antihistamines daily on advice from my g.p. but it still the same. Its also like hayfever during pollen time. My heart attack was 4 years ago and I still have the same issues but I have learned to live with it.
It's common and you eventually get used to it like i did... been with bisoprolol for over than 5 years now, cold feet cold hands...
Five years in July for me but can't say I've got use to it. Not as much as a problem when in warmer climates, but have to wait a while to venture there
Yes, have had dripping nose for months, also red, dry, itchy skin with rash on top of feet and legs, cold hands and feet and raised liver enzyme problems. Eventually put it down to Bisoprolol, so rang doctor yesterday and he said I can stop taking it for three weeks, then we'll look at it again. If problems don't disappear I'll have to start taking it again.
Interesting that you can just stop taking it ? I thought bisoprolol was to 'protect the heart'? I will need to discuss with my doctor stopping my 2.5mg bisoprolol as well.
Aha - same here. Will often have runny nose especially if outside eg allotment or running - Daily dose 3.75mg per day. But, whilst lots of us seem to be saying we had runny nose Im not convinced its the Bisoprolol thats the cause - any evidence?
. Also find I get pins and needles in hands (not feet) often.
Thanks for the link @mapgo . Interesting that the NHS site doesn't list runny nose as a side effect hence why I'd missed it. Reckon the side effect is worth it though!
Wish I knew why I get coins & needles in my hands mind you.
I have those too, runny nose and cold hands when out walking. I just put it down to the weather...never thought it was the meds.
Yes, I posted similar a couple of days ago. 2.5mg of bisoprolol, I'm like a dripping tap at times. It's annoying rather than an actual problem. But I'm going to mention it next time I see my Consultant. Saw a GP the other day who didn't think there was a connection. We can't all be wrong on here.
Yes dripping nose, sinusitis and dry flaky ear canals. Also constant catarrh so taking anti histamines twice daily.
On 5mg of Bisoprolol like everyone else who has commented have runny nose plus cold hands and feet. In addition have tinnitus but although heart rate and bp are normal at rest they seem to increase very quickly out of all proportion to my exertions! Even on the blocker resting h rate 63 to 72 when other commentators on here seem to be achieve much lower figure.
I,m on a low dose Bisoprolol, dripping nose,loud tinnitus,cold feet. Doctors ought to read up on this.
I have never linked the two together before I read this, but thankfully I have not had it as bad as some of the people who have commented. I was putting it down to a prolonged cold I couldn't shake off!
I’ve been wondering why I’ve had a runny nose for the last 2 months and here the answer may lie! But I’ve been on bisoprolol for over a year now and this has only just developed. Weird.
I find it gets worse during cold weather
I have had postnasal drip could that of been caused by Bisoprolol
im the exact same!!!its like post nasal drip for me which causes a cough too and yes worst time to have one!! although im on a very low dose like 1.25 so maybe its not bisop causing it but cant think of any other reason for its persistence !?
I'm on Bisoprolol 1.25mg+300mg aspirin every morning. I am also a former 'real' tobacco user (20pd, 40 years, switched to vape pen in 2013). I coughed (nice way of putting it ) for a bit after quitting then it went away but once I started on the beta blocker in spring of 2019 I developed a new dry cough. It's a bit like a sneezing fit, one little cough turns into three or four minutes of little coughs one right after the other. Then it stops. It's not every day, either. LOL, usually when I'm in a queue or walking down the pavement dodging other walkers!
Very annoying when it hits and alarming nowadays to those around me if I'm in public.
The cough worried me to the point of bringing it up with the GP and the cardiologist. The cardiologist said he thought it was the beta blocker but with my history of being a former smoker he ordered a scan. Clear lungs and everything else checked out (angio and right heart study in Nov 2019) - he feels sure it is the beta blocker and nothing to worry about.
I'm otherwise responding so well to the low dose Bisoprolol that the annoying little cough isn't worth stopping the medication.
Yes, runny nose and sinusitis, it got so bad that I went deaf. The doctor gave me a nasal spray which worked after a week or so and I got my taste and hearing back. I stopped the spray and my nose has started running again and I'm getting through boxes of tissues.
Used nasal wash and paracetamol to clear sinusitis, still have a runny nose though
Yes runny nose for sure my candesarran also bit of a problem with corona virus
Wish you well
This is interesting, I thought it was only me.
I am on 5mg Bisoprolol and 4mg candesartan and since my HA three months ago the sneezing and running nose never stopped. I always thought it was the Candesartan... now I know.
Hubby had dripping nose for years since mild stroke and plethora of medications that followed! Got worse of late- Gp constantly telling him its hay fever but its all year round! & hayfever meds dont work! Particularly bad now when eating and moving! Think its atorvastatin & bisoprolol! Any one had joy changing these?